# SDR DALA13006693214

- Difficulty date: February 10, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT FUSELAGE UNDERFLOOR BET FR66 AND FR67, STR 26R HAS CORROSION.  REPLACED STRINGER, PN D5348004720201, BATCH: 0002384124 IAW SRM 51-42-11 AND DWG D53480024.  FABRICATED NEW CLEAT CLIP ON STAM TRAVELER T13/979626, MAT 2024-0 .071C BATCH 0001942001, FABRICATED NEW CONNECTING SECTION ON STAM TRAVELER T13/979625, MAT 2024--T351/3X3.  BATCH 0002185878. STRINGER DAMAGE DIMENSION L=18" W=1.0" D=0.040" NO ALLOWABLE DAMAGE LIMITS ESTABLISHED.
